# SDR DALA2021121507771

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 67,188 hours, 8,568 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

SHIP 3357 - GEAR/ATB - DUE TO ECAM LGCIU 1 MESSAGE AND THREE RED LANDING GEAR UNLOCKED LIGHTS AFTER SELECTING LANDING GEAR UP. PERFORMED QRH & COMPUTER RESET WITH NO RESULTS. CORRECTIVE ACTION: REPLACED LGCIU #1 AND LANDING GEAR CONTROL UNIT. PERFORMED GEAR SWING WITH NO FAULTS. (8207185)
